Free Access
This article is an erratum for:

Volume 13, Number 2, April-June 2007
Page(s) 413 - 417
Published online 12 May 2007
  1. P. Cannarsa, A. Mennucci and C. Sinestrari, Regularity results for solutions of a class of Hamilton-Jacobi equations. Arch. Rat. Mech. 140 (1997) 197–223 (or preprint 13-95, Dip. Mat., Univ. Tor Vergata, Roma). [CrossRef] [Google Scholar]
  2. H. Federer, Geometric measure theory. Springer-Verlag (1969). [Google Scholar]
  3. G.J. Galloway, P.T. Chruściel, J.H.G. Fu and R. Howard, On fine differentiability properties of horizons and applications to Riemannian geometry. J. Geom. Phys. 41 (2002) 1–12. [CrossRef] [MathSciNet] [Google Scholar]
  4. J. Itoh and M. Tanaka, The Lipschitz continuity of the distance function to the cut locus. Trans. AMS 353 (2000) 21–40. [CrossRef] [Google Scholar]
  5. Y.Y. Li and L. Nirenberg, The distance function to the boundary, Finsler geometry and the singular set of viscosity solutions of some Hamilton-Jacobi equations. Comm. Pure Appl. Math. 58 (2005) 85–146 (first received as a personal communication in June 2003). [Google Scholar]
  6. C. Mantegazza and A.C. Mennucci, Hamilton-Jacobi equations and distance functions on Riemannian manifolds. Appl. Math. Optim. 47 (2002) 1–25. [CrossRef] [Google Scholar]
  7. A.C.G. Mennucci, Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: regularity. ESAIM: COCV 10 (2004) 426–451. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.